← Return to Link between Seroquel and Heart Problems?

Discussion
Majic (@majic)

Link between Seroquel and Heart Problems?

Mental Health | Last Active: Apr 1 5:55pm | Replies (61)

Comment receiving replies
@lisalucier

Hi, @pianista, and welcome to Connect. Good that your regular heartbeats are under control now. The burning sensation under your arm sounds bothersome.

You mentioned tapering off Quetiapine (Seroquel) and going on Lurasidone (Latuda). When do you start on the Lurasidone (Latuda)?

Jump to this post


Replies to "Hi, @pianista, and welcome to Connect. Good that your regular heartbeats are under control now. The..."

Thanks for your reply. Why is burning sensation a concern. I had a 3D image and everything was fine. The consensus between Breast Dr,Psych and PCP is anxiety. I have major issues with anxiety. I neglected informing you that I have been on Quetiapine for at least 5years or more. My tapering off is as follows:5/9-5/15 400 mg Seroquel, 20mg Latuda. 5/16-5/22 200mg Seroquel, 40mg Latuda; 5/23-5/29 100 mg Seroquel; 40mg Latuda; 5/30-6/5 50 mg Seroquel; 6/8 60 mg Latuda. I am noting withdrawal symptoms;dizzy, drowsiness, anxiety, memory problems, sometimes confusion sweats. I will see my Psych on June 6. I also will see the Cardio and Breast Dr that week too. I have neglected letting you know I take BP three times a day. Everything normal. I have started walking twice a day.

  Request Appointment